# SDR SWAA2022020968069

- Difficulty date: March 17, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 27,727 hours, 16,592 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Damaged
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON R/H DORSAL FIN 6.75' FWD OF THE AFT EDGE OF THE DORSAL FIN AND 5' BELOW TOP EDGE. / ACCOMPLISHED REPAIR TO DORSAL FIN REF SRM 51-70-05-2R-1.
